# SDR IPXA2021061570622

- Difficulty date: May 29, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC31027
- Condition: Cracked
- Location: Lt I/B T/E Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LH I/B T/E WING ACCESS PANEL #541JB LWR SUPPORT ANGLE CRACK.REMOVED,FABRICATED AND REPLACED CRACK SUPPORT ANGLE IAW SRM 51-31-01 AND 51-33-01 (MINOR).
